The University of Southampton
University of Southampton Institutional Repository

Rational invariants of certain orthogonal and unitary groups

Rational invariants of certain orthogonal and unitary groups
Rational invariants of certain orthogonal and unitary groups
0024-6093
57-60
Carlisle, D.
7dda273c-7c69-4a7b-9139-c7045c1a213f
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Carlisle, D.
7dda273c-7c69-4a7b-9139-c7045c1a213f
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Carlisle, D. and Kropholler, P.H. (1992) Rational invariants of certain orthogonal and unitary groups. Bulletin of the London Mathematical Society, 24 (1), 57-60. (doi:10.1112/blms/24.1.57).

Record type: Article

Full text not available from this repository.

More information

Published date: 1992
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349616
URI: https://eprints.soton.ac.uk/id/eprint/349616
ISSN: 0024-6093
PURE UUID: 8adcd182-86bc-40f2-8a3b-301c39bc3f35

Catalogue record

Date deposited: 11 Mar 2013 15:19
Last modified: 18 Jul 2017 04:40

Export record

Altmetrics

Contributors

Author: D. Carlisle
Author: P.H. Kropholler

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×